# SDR AALA202311222219

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A320*
- Aircraft serial: 1442
- Aircraft time: 73,474 hours, 28,119 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 03839
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Part time: 66,208 hours, 28,961 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO LAX, ON APPROACH INTO SAN WHEN SELECTING FLAPS 2, FLIGHT CONTROL FAULTS FLAPS MESSAGE DISPLAYED. FLAPS WERE AT LESS THAN ONE AND  SLATS WERE AT MID POSITION. FLIGHT CREW COMPLIED WITH ECAM AND QRH PROCEDURES. THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE SLAT AND FLAP CONTROL COMPUTER #1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
